Doctor insights on:
Why Do I Feel Sedated After Taking Tramadil
Common side effect: This is a common side effect of this medication. Most pain relievers can cause some degree of sedation. The mechanism by which they relieve pain tends them into this direction. If this is of concern to you or causing you a problem, call or be seen and discuss with your prscribing doctor or discuss with your pharmacist. ...Read moreSee 1 more doctor answer
Chronic pain medication side effects, after getting prescribed tramadol and codeine. Is it normal to feel 'hung over' the day after taking them?
I've been taking Tramadol 50 mg every other night for a week, and after taking it last night, I got a big headache, and I feel nauseous and dizzy..?
Expected side effect: Maybe something you took last night in addition to Tramadol that increased it's amount in the blood and contributed to the side effects. The symptoms you described are typical of tramadol, except the headache. If this persists after stopping medication, talk to your doctor. ...Read more
Please clarify: I'm trying to guess what you're asking and not having much luck? Are you asking about the value of tramadol as a pain medication? As a neurologist, I can tell you that there are better and safer drugs as well as interventions for pain management than tramadol which is a synthetic opiate and carries substantial risks of not just addiction but seizure episodes and CAUSING chronic headaches. ...Read more
Typically No: That is an unusual reaction. If this has been going on each time you take the medicine, i would see your doctor to change medications. There is a rare but noted possibility for pulmonary edema (fluid that can build up in lungs) which could cause chest pain, this is a big deal. Again contact your doctor if you are concerned. ...Read more
- Talk to a doctor live online for free
- After taking vitamins i feel nauseous why what should i do
- Why do i feel nauseous after sex?
- Why do i feel abdominal pain after intercourse?
- Ask a doctor a question free online
- Why do i feel bloated after my period?
- Why do i always feel sick to my stomach after kissing someone?
- Why do i have chest pains and palpitations after i feel hungry?
- Why do i get short of breath after taking a benadryl?
- Talk to a anesthesiologist online for free